Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 64, NWS Goodland, KS

June 20, 2010Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas

NWS Goodland, KS issued this tornado warning at Jun 20, 2010, 10:34 PM MDT for Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2010, 10:34 PM MDT (04:34 UTC)
Expired
Jun 20, 2010, 10:58 PM MDT
In force
24 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 86 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 10:40 PM MDTHAIL 1.75Max, NE
Jun 20, 11:07 PM MDTHAIL 0.758 Nnw Stratton Ne, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2252 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
1.8
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WFUS53 KGLD 210434
TORGLD
KSC023-153-NEC057-087-210530-
/O.NEW.KGLD.TO.W.0064.100621T0434Z-100621T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1134 PM CDT SUN JUN 20 2010

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
  NORTHWESTERN RAWLINS COUNTY IN NORTHWEST KANSAS...
  EASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...
  WESTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1230 AM CDT/1130 PM MDT/

* AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 7 MILES SOUTHEAST OF BENKELMAN...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAX AND STRATTON NE.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 28 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3991 10130 3993 10159 4035 10149 4035 10109
TIME...MOT...LOC 0434Z 209DEG 25KT 4001 10142

$$

ROBINSON
2 follow-up statements
801 
WWUS53 KGLD 210445
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1045 PM MDT SUN JUN 20 2010

KSC023-153-NEC057-087-210530-
/O.CON.KGLD.TO.W.0064.000000T0000Z-100621T0530Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
1145 PM CDT SUN JUN 20 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN HITCHCOCK...
EASTERN DUNDY...NORTHEASTERN CHEYENNE AND NORTHWESTERN RAWLINS
COUNTIES UNTIL 1230 AM CDT/1130 PM MDT/...

AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MAX...AND WAS MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAX AND STRATTON NE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3991 10130 3993 10159 4035 10149 4035 10109
TIME...MOT...LOC 0445Z 195DEG 29KT 4009 10140

$$

ROBINSON
194 
WWUS53 KGLD 210458
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1058 PM MDT SUN JUN 20 2010

KSC023-153-NEC057-087-210509-
/O.CAN.KGLD.TO.W.0064.000000T0000Z-100621T0530Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
1158 PM CDT SUN JUN 20 2010

...THE TORNADO WARNING FOR WESTERN HITCHCOCK...EASTERN DUNDY...
NORTHEASTERN CHEYENNE AND NORTHWESTERN RAWLINS COUNTIES IS
CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.

LAT...LON 3991 10130 3993 10159 4035 10149 4035 10109
TIME...MOT...LOC 0459Z 195DEG 29KT 4020 10136

$$

ROBINSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 20, 2:17 PM MDT, 8 hours 17 minutes earlier.

Area forecast discussion, Jun 20, 2:17 PM MDT, 8 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
217 PM MDT SUN JUN 20 2010

.DISCUSSION...
200 PM MDT SUN JUN 20 2010

LOW PRESSURE OVER FAR EASTERN COLORADO EARLY THIS AFTERNOON WILL
DRIFT NORTH DURING THE NEXT FEW AFTERNOON AND EARLY EVENING HOURS
THEN SETTLE BACK OVER FAR EASTERN COLORADO/SOUTHEAST COLORADO BY
DAYBREAK BEFORE FINALLY MOVING OUT OF THE AREA WEDNESDAY AS HIGH
PRESSURE BUILDS INTO THE AREA FROM THE NORTHWEST.

PRECIPITATION CHANCES WILL CONTINUE TO FAVOR AREAS NORTH OF THE
FRONT...SIMILAR TO THE PAST FEW DAYS AS THE UPPER PATTERN REMAINS
NEARLY THE SAME. SEVERE WEATHER POSSIBLE ALONG WITH HEAVY RAIN. AM
THINKING THESE RECENT OVERNIGHT PRECIP EVENTS WILL DRIVE THE FRONT
FURTHER SOUTH TOWARD THE NAM IDEA.

WILL REINTRODUCE STRATUS (80%+ SKY COVER GRIDS) AND FOG INTO THE
FORECAST FAVORING NAM/RUC MODELS GIVEN THEIR PERFORMANCE THE PAST
FEW DAYS WITH OVERNIGHT/EARLY MORNING STRATUS/FOG PER SATELLITE
IMAGERY.

AFTERNOON TEMPERATURES WILL BE HOTTEST ACROSS THE SOUTH AND LESS
HOT ACROSS THE NORTH WITH THE HIGHEST DEGREE OF UNCERTAINTY IN THE
MIDDLE WHERE EITHER THE HOTTER OR LESS HOTTER AIRMASS WILL BE IN
PLACE. AROUND/NEAR 90 NORTH WITH UPPER 90S TO NEAR 100 SOUTH
MONDAY AND TUESDAY. LOW TO MID 80S EXPECTED WEDNESDAY.

THURSDAY-SUNDAY...BROAD UPPER RIDGE THURSDAY SLOWLY/SLIGHTLY
SHIFTS EAST FRIDAY THROUGH SUNDAY WHILE AT THE SFC LEE TROUGH
ALONG CO/KS BORDER THURSDAY AND FRIDAY GIVES WAY TO A WEAK FRONTAL
BOUNDARY IN THE AREA SATURDAY AND SUNDAY. AFTERNOON TEMPERATURES
RETURN TO THE LOW AND MID 90S.

07

&&

.AVIATION...
1132 AM MDT SUN JUN 20 2010

FOR THE 18Z TAFS...MORNING STRATUS DECK WILL CONTINUE TO ERODE AND
SHOULD LIFT AT KMCK BY EARLY AFTERNOON. ATTENTION WILL THEN TURN TO
POTENTIAL FOR CONVECTION. DIFFERENTIAL HEATING BOUNDARY EVIDENT ON
VISIBLE SATELLITE NEAR INTERSTATE 70 AND FRONTAL BOUNDARY DRAPED
ACROSS NORTHWEST KANSAS WILL BE THE LIKELY INITIATING MECHANISMS.
ADDITIONAL STORMS WILL DEVELOP IN POST FRONTAL UPSLOPE REGION OF
NORTHEAST COLORADO AND MOVE INTO THE AREA TONIGHT. ANY STORM THAT
DEVELOPS HAS THE POTENTIAL TO PRODUCE LARGE HAIL...GUSTY SURFACE
WINDS...AND LOCALLY HEAVY RAINFALL.

024

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 20, 10:40 AM MDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1040 AM MDT SUN JUN 20 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211245-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1040 AM MDT SUN JUN 20 2010 /1140 AM CDT SUN JUN 20 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA TODAY. LOCALLY HEAVY RAINFALL...LARGE HAIL...DAMAGING
WINDS...AND A FEW TORNADOES WILL BE POSSIBLE.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG A STALLED
OUT FRONTAL BOUNDARY FROM TRIBUNE TO NORTON KANSAS. THIS ACTIVITY WILL
MOVE NORTHEAST THROUGH THE EVENING HOURS.

OTHER THUNDERSTORMS MAY DEVELOP IN NORTHEAST COLORADO THIS AFTERNOON
AND MOVE INTO AREAS NORTH OF INTERSTATE 70 THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WARM FRONT WILL CONTINUE TO PROVIDE A FOCUS FOR MOISTURE AND
INSTABILITY FOR THUNDERSTORM DEVELOPMENT ACROSS THE TRI-STATE AREA
THROUGH WEDNESDAY. THERE WILL BE POTENTIAL FOR SEVERE WEATHER WITH
SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 20, 6:45 PM MDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT SUN JUN 20 2010

KSZ015-029-210130-
GOVE-SHERIDAN-
745 PM CDT SUN JUN 20 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERIDAN COUNTY IN NORTHWEST KANSAS AND
NORTHWEST GOVE COUNTY IN WEST CENTRAL KANSAS...

AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GRINNELL...MOVING NORTHEAST
AT 45 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3890 10072 3901 10081 3909 10081 3913 10074
      3913 10072 3915 10071 3937 10038 3917 10018
TIME...MOT...LOC 0044Z 231DEG 38KT 3905 10068

BULLER
Local storm report, Jun 20, 6:59 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
659 PM MDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             7 S GOVE                38.86N 100.50W
06/20/2010  E1.00 INCH       GOVE               KS   EMERGENCY MNGR

&&

HENDERSON
Special weather statement, Jun 20, 8:52 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
852 PM MDT SUN JUN 20 2010

KSZ002-013-014-210345-
RAWLINS-SHERMAN-THOMAS-
952 PM CDT SUN JUN 20 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...SHERMAN
COUNTY IN NORTHWEST KANSAS AND THOMAS COUNTY IN NORTHWEST KANSAS...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF BREWSTER...MOVING NORTHEAST AT
40 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3952 10071 3940 10072 3913 10135 3940 10152
      3969 10084
TIME...MOT...LOC 0252Z 241DEG 34KT 3927 10133

BULLER
Local storm report, Jun 20, 9:00 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND GST     5 E GOVE                38.96N 100.40W
06/20/2010  M63.00 MPH       GOVE               KS   MESONET

0323 PM     HAIL             13 NW LEOTI             38.62N 101.53W
06/20/2010  E1.00 INCH       WICHITA            KS   TRAINED SPOTTER

            CORRECTION FOR SIZE.

0417 PM     TORNADO          1 S COLBY               39.37N 101.05W
06/20/2010                   THOMAS             KS   LAW ENFORCEMENT

            BRIEF SPIN UP ALONG CONVERGENCE OF TWO BOUNDARIES.

0450 PM     TORNADO          1 NNE THE MONUMENT ROCK 38.79N 100.76W
06/20/2010                   GOVE               KS   LAW ENFORCEMENT

            BRIEF FUNNEL CLOUD WITH DISTURBANCE DIRECTLY UNDERNEATH

0453 PM     FUNNEL CLOUD     COLBY                   39.39N 101.05W
06/20/2010                   THOMAS             KS   NWS EMPLOYEE

            A FEW FUNNEL CLOUDS BEING REPORTED OVER THE PAST 2
            MINUTES AT THE COLBY AIRPORT.

0500 PM     FUNNEL CLOUD     2 N COLBY               39.42N 101.05W
06/20/2010                   THOMAS             KS   NWS EMPLOYEE

0510 PM     FUNNEL CLOUD     3 NW COLBY              39.42N 101.09W
06/20/2010                   THOMAS             KS   AMATEUR RADIO

0520 PM     FUNNEL CLOUD     2 N COLBY               39.42N 101.05W
06/20/2010                   THOMAS             KS   NWS EMPLOYEE

0535 PM     FLASH FLOOD      22 ESE RUSSELL SPRINGS  38.79N 100.80W
06/20/2010                   GOVE               KS   EMERGENCY MNGR

            LOCATION IS ESTIMATED. SHERIFF REPORTED NUMEROUS ROADS
            FLOODED.

0542 PM     TORNADO          25 S OAKLEY             38.76N 100.85W
06/20/2010                   LOGAN              KS   PUBLIC

            REPORTED VIA EMERGENCY MANAGER. LOCATION APPROXIMATE.
            PERSON MAKING REPORT WAS 5 MILES SOUTH OF OAKLEY LOOKING
            SOUTH.

0605 PM     FUNNEL CLOUD     4 SSE THE MONUMENT ROCK 38.71N 100.75W
06/20/2010                   GOVE               KS   TRAINED SPOTTER

            BRIEF FUNNEL CLOUD WITH RAPIDLY ROTATING WALL CLOUD

0607 PM     FUNNEL CLOUD     6 SE THE MONUMENT ROCKS 38.70N 100.71W
06/20/2010                   GOVE               KS   STORM CHASER

            2 FUNNEL CLOUDS RELAYED BY MEDIA

0614 PM     FLASH FLOOD      5 W THE MONUMENT ROCKS  38.78N 100.86W
06/20/2010                   LOGAN              KS   TRAINED SPOTTER

            5 INCHES OF WATER RUNNING OVER ROAD ON US83 AT ELKADER.

0653 PM     HAIL             7 S GOVE                38.86N 100.50W
06/20/2010  E1.00 INCH       GOVE               KS   EMERGENCY MNGR

&&

HENDERSON
Special weather statement, Jun 20, 9:51 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
951 PM MDT SUN JUN 20 2010

KSZ002-003-014-NEZ080-210445-
DECATUR-HITCHCOCK-RAWLINS-THOMAS-
1051 PM CDT SUN JUN 20 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...DECATUR
COUNTY IN NORTHWEST KANSAS...THOMAS COUNTY IN NORTHWEST KANSAS AND
HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 15 MILES SOUTH OF BEARDSLEY...MOVING NORTHEAST
AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4000 10076 4000 10061 3988 10048 3946 10123
      3963 10141 3971 10141 4013 10076
TIME...MOT...LOC 0351Z 231DEG 29KT 3961 10122

BULLER
Special weather statement, Jun 20, 10:05 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1005 PM MDT SUN JUN 20 2010

KSZ001-002-NEZ079-080-210430-
CHEYENNE-DUNDY-HITCHCOCK-RAWLINS-
1105 PM CDT SUN JUN 20 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...CHEYENNE
COUNTY IN NORTHWEST KANSAS...DUNDY COUNTY IN SOUTHWEST NEBRASKA AND
HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MCDONALD...MOVING NORTH AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 4018 10143 4015 10114 3975 10123 3979 10150
TIME...MOT...LOC 0405Z 188DEG 26KT 3985 10134

STASSER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 10:20 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock55 min
Jun 20, 11:05 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock36 min
Jun 21, 12:08 AM MDTSevere Thunderstorm WarningGLDRed Willow32 min
Jun 21, 12:45 AM MDTSpecial Weather StatementGLDHitchcock45 min
Jun 21, 1:25 AM MDTSpecial Weather StatementGLDHitchcock, Red Willow65 min
Jun 21, 1:39 AM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow66 min
Jun 20, 6:13 PM MDTTornado WarningGLDGove62 min
Jun 20, 6:45 PM MDTSpecial Weather StatementGLDGove45 min
Jun 20, 6:53 PM MDTSevere Thunderstorm WarningGLDGove21 min
Jun 20, 8:19 PM MDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan35 min
Jun 20, 8:52 PM MDTSpecial Weather StatementGLDThomas53 min
Jun 20, 9:51 PM MDTSpecial Weather StatementGLDRawlins54 min
Jun 20, 10:05 PM MDTSpecial Weather StatementGLDRawlins25 min
Jun 21, 2:47 AM MDTSevere Thunderstorm WarningGLDDecatur, Norton58 min

Nearby

Tornado Warnings in Nebraska, 2010Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.